# SDR SIMA201810198002

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 29,874 hours, 25,981 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 4214
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LG FAILED TO RETRACT AFTER TAKEOFF. ENGINE WOULD NOT GO TO CLB OR CRZ MODE.WERE IN ALT T/O-1 FOR @ 15 MIN. GUST LOCK WONT LOCK -C/A-T/S LG FAIL TO RETRACT PER FIM TASK EMB 140 32-63-00-810-804-A CHECK MLG PROXIMITY SWITCHES NO DEFECTS NOTED FOUND LGEU TO BE AT FAULT. REMOVED AND REPLACED LGEU IAW AMM 32-32-01 PERFORMED GEAR SWING IAW AMM 32-30-00 OPC GOOD A/C OK FOR SERVICE. C/W GUST LOCK OPS CHECK IAW AMM 27-71-12. OPS CHECK GOOD. A/C OK FOR SERVICE
